# SDR ASAA2021100436167

- Difficulty date: October 4, 2021
- Submitted: October 19, 2021
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 28,395 hours, 8,908 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE L2 WINDOW OVERHEAT LIGHT IS ILLUMINATED. GROUNDED - YES. PERFORMED WHCU BITE AND FOUND SEVERAL WINDOW SENSOR FAULTS LOGGED. FURTHER TROUBLESHOOTING FAULT COULD NOT BE REPRODUCED. PERFORMEDB737-900 AMM TASK 30-41-11-710-801 (WHCU SYSTEM TEST) OPS CHECK PASSED.
